“You might experience some digestive issues”, has been the understatement of the month. While I’ve ( so far ) managed to avoid urinary burning and incontinence during my radiation therapy, my rear end has unfortunately taken the brunt of the side effects. How to persevere? Well, poking some fun by drawing comics helps a little. Diet, too, but it’s been a precarious balance between “binding” foods and foods with high fiber. And then there’s the ointments, Sitz Baths, and the timely purchase of an “electronic” toilet seat from Costco. In conclusion? Number two is number one in my mind and I’ll never take it for grated again.
Take care. Stay healthy. Live life.
Previous : Halfway there …
Next: One Year Cancerversary
#prostatecancer #cancer #prostatitis #psa #prostate #urology #oncology #radiationtherapy #radiation #ebrt #proton #radicalprostatectomy #chemotherapy #hormonetherapy #surgery #lupron #leuprolide #drawnandcoded #iwillbeatthis
3 thoughts on “You might experience some digestive issues …”
First time I’ve seen this. It’s great. It takes a big issue of radiation and puts humor into it! Love this
Sent from my iPhone